# SDR ASAA2021050434752

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 26,816 hours, 8,463 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4616
- Condition: Stuck
- Location: Nr 2 Engine
- Part time: 48,077 hours, 14,487 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF THE #2 (R) COWL VALVE OPEN LIGHT ILLUMINATED BRIGHT. COWL VALVE APPEARS TO BE STUCK OPEN. NO TAI INDICATION ABOVE N1, QRH COMPLIED WITH. GROUNDED - YES. REMOVED AND REPLACED #2 ENG INLET COWL THERMAL VALVE AS REQUIRED . LEAK CKD NO LEAKS NOTED OPS CKD GOOD UNLOCKED VALVE. REF B737-900 AMM 30-21-11-400-801.
